MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.12.021
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 141056: 60 items manufactured and released on 17-apr-2014.Expiration date: 31-mar-2019.No anomalies found related to the problem to date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery due to pain and stem loosening after 5 years from the primary surgery.The primary surgery was performed on (b)(6) 2014 and the issue was discovered during a clinical visit follow-up on the (b)(6) 2019.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10976726
Report Number3005180920-2020-00876
Device Sequence Number16940487
Product Code JDI
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number01.12.021
Device Catalogue Number01.12.021
Device Lot Number141056
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR